# SDR USAA970040

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N253AU
- Make and model: Boeing 737201
- Aircraft serial: 22795
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 1127803
- Condition: Corrosion
- Location: Bs 360
- Part time: 38,053 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-5 CHECK VISUAL INSPECTION, FOUND 2 INCH CORRODED AREA STRINGER SPLICE STATION 360, STRINGER 27L.  REMOVED CORROSION AND INSTALLED NEW STRINGER SPLICE, C/C 1127803.  REPAIRED PER SRM 51-10-6/51-30-2.  (M)
